Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 1-7 (2011)

Ore extensions over Near Pseudo-valuation rings and Noetherian rings

V. K. Bhat

Shri Mata Vaishno Devi University

Abstract: See full text of the paper.

Keywords: Ore extension, Min.Spec-type automorphism, derivation, divided prime, almost divided prime, pseudo-valuation ring, near pseudo-valuation ring

Classification (MSC2000): 16N40; 16P40, 16S36

Full text of the article:

[Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition